Newest Review: ... dark green cardboard box and on the front of it we are clearly told that they are Lemsip Cold & Flu 'Lemon' and that they contain Ph... more
Lemsip Cold and Flu Drink
Member Name: Whizz11
Advantages: Nice for a sore throat, cold
Sometimes, there is nothing like the original. Lemsip Cold and Flu Remedy is their original product, an oral hot drink remedy that helps to ease your runny nose, aches and pains. When I've got a cold I generally always reach for the Lemsip, a tried, tested and positive results brand. Lemsip is a well-know brand of cold and flu remedies. I never realised but the reason it is called Lemsip is because their original product, the flavoured hot-drink was Lemon is flavour and you sip a drink, hence LEMsip! Lemsip is manufactured by Reckitt Benckiser.
I view the drink as an aid to helping me feel better when I have a cold as I don't think any cold remedy really takes away all your symptoms for good, you just have to wait it out really in my opinion but a little bit of relief is always good. I find the drink is amazingly helpful too if I have a sore throat as it's nice to drink a hot liquid that has some medicine in it and I always find that it does soothe my throat which is nice.
Lemsip Cold and Flu remedy comes in a sachet that you add to hot water to make a drink. Reading the instructions it actually says add hot water, not boiling water. I never knew this and always just added water straight from the kettle so next time I know. I suggest stirring the liquid once you have added the water as it takes a little while for all the sugar crystals to dissolve.
The lemon sachets contains 650mg of paracetamol with will relieve the headaches, sore throat, fever etc. The other medicine is Phenylephrine with acts as a decongestant which relieves blocked or runny noses. There is quite a bit of sugar in each sachet, 2.6g to be precise, as well as aspartame, saccharin etc but if you only have one or two a day then this is not too bad.
The box is the same green colour as all Lemsip products. There is a picture of a steaming hot mug on the front of the package to signify that this medicine is a drink based medicine. It also shows that it contains paracetamol which I think is good as I know some people are not able to take this medicine so it is clearly marked for that purpose. The dosage facts are on the back. Adults should take one sachet every 4 hours and not exceed four doses in 24 hours. Children under 12 should not be given this product. With every medicine though I recommend if you are unsure about whether to take it or not consult with your doctor first as I am not a doctor and cannot say whether it is good for you or not, this is just my findings of the product.
The box comes with 10 sachets in it and costs £1.94.
Summary: Lemsip Cold and Flu
More reviews in the field of Health Treatment
- Quenches the fire of heartburn
- Deeply helpful for me
- Not just for babies bum's
- Its the famous blue tube!
- Aching muscles? Try this
- Calm Your Head
- Lockets Cough Sweets - honey, lemon and menthol for the throat and nose
- Mentholatum Deep Heat Spray - spray away those aches and strains
- Badger Balm Headache Soother relieve your headaches and stresses with this badg ...
- Providing fleeting relief